Log in
CLL Support Association
10,949 members16,918 posts

Buzzing sensation in chest and feet

My husband has been experiencing a tingling, buzzing sensation in his chest and over his body periodically. This is his 4th day after his first Chemo infusions, Is this to be expected? Is it some sort of neuropathy we should worry about? I saw some suggestions for antihistamines, drinking more water, ibuprofen. Should we call the oncologist about this? It is giving him a lot of trouble sleeping.

3 Replies
oldestnewest

Peripheral neuropathy perhaps, you need to call your oncologist

I have had it, its refered to as CIPN.

It is usually mild but in my case it cause drop foot... a change in walking gate and motor sensory feedback damage.

Follow the blue links under the title on this page...

cancer.org/treatment/treatm...

4 likes
Reply

I would call the oncologist. Also I am pretty sure ibuprofen is NOT on the list of what he should be taking.

2 likes
Reply

This could all be a reaction from the chemo. Phone your DTU and speak to someone, they should be able to tell you what to do, may even suggest you go back to them so they can sort him out.

Take care

Susiecarer

Reply

You may also like...